Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 196, NWS Quad Cities, IA

October 14, 20174 counties in Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Oct 14, 2017, 7:58 PM CDT for 4 counties in Illinois. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 14, 2017, 7:58 PM CDT (00:58 UTC)
Expired
Oct 14, 2017, 9:00 PM CDT
In force
62 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 137 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 14, 5:09 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

897 
WUUS53 KDVN 150058
SVRDVN
ILC067-071-109-187-150200-
/O.NEW.KDVN.SV.W.0196.171015T0058Z-171015T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
758 PM CDT SAT OCT 14 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Hancock County in west central Illinois...
  Southern Henderson County in west central Illinois...
  Southern Warren County in west central Illinois...
  McDonough County in west central Illinois...

* Until 900 PM CDT

* At 758 PM CDT, severe thunderstorms were located along a line
  extending from Niota to 8 miles south of Warsaw, moving east at 60
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Macomb, Fort Madison, Keokuk, Carthage, Nauvoo, Bushnell, Hamilton,
  Warsaw, Colchester, La Harpe, Roseville, Dallas City, Avon,
  Blandinsville, Augusta, Bowen, Industry, Good Hope, Prairie City
  and Terre Haute.

If you are at Western Illinois Campus and Stadium you should seek
safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 100 AM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.

LAT...LON 4020 9150 4034 9147 4040 9137 4045 9138
      4050 9136 4055 9141 4061 9135 4064 9126
      4064 9119 4066 9113 4069 9111 4076 9044
      4028 9045 4028 9091 4019 9091
TIME...MOT...LOC 0058Z 254DEG 54KT 4061 9129 4023 9143 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
6 follow-up statements
521 
WWUS53 KDVN 150109
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
809 PM CDT SAT OCT 14 2017

ILC067-071-109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
809 PM CDT SAT OCT 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR HANCOCK...SOUTHERN HENDERSON...SOUTHERN WARREN AND MCDONOUGH
COUNTIES...

At 809 PM CDT, severe thunderstorms were located along a line
extending from near Dallas City to near West Point, moving east at 60
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Macomb, Fort Madison, Keokuk, Carthage, Nauvoo, Bushnell, Hamilton,
Warsaw, Colchester, La Harpe, Roseville, Dallas City, Avon,
Blandinsville, Augusta, Bowen, Industry, Good Hope, Prairie City and
Terre Haute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 100 AM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.

LAT...LON 4020 9150 4034 9147 4040 9137 4045 9138
      4050 9136 4055 9141 4061 9135 4064 9126
      4064 9119 4066 9113 4069 9111 4076 9044
      4028 9045 4028 9091 4019 9091
TIME...MOT...LOC 0109Z 254DEG 54KT 4065 9112 4027 9126 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
411 
WWUS53 KDVN 150116
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
816 PM CDT SAT OCT 14 2017

ILC067-071-109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
816 PM CDT SAT OCT 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR HANCOCK...SOUTHERN HENDERSON...SOUTHERN WARREN AND MCDONOUGH
COUNTIES...

At 816 PM CDT, severe thunderstorms were located along a line
extending from Terre Haute to La Harpe to near Bowen, moving east at
60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Macomb, Carthage, Bushnell, Colchester, La Harpe, Roseville, Dallas
City, Avon, Blandinsville, Augusta, Bowen, Industry, Good Hope,
Prairie City, Terre Haute, Bardolph, West Point, Ferris, Raritan and
Tennessee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 100 AM CDT for west central
Illinois...and southeastern Iowa.

LAT...LON 4020 9138 4035 9128 4041 9125 4048 9126
      4055 9128 4059 9128 4064 9126 4064 9119
      4066 9113 4069 9111 4076 9044 4028 9045
      4028 9091 4019 9091
TIME...MOT...LOC 0116Z 253DEG 54KT 4069 9100 4058 9098 4030 9109 

HAIL...1.00IN
WIND...60MPH
 
$$

MCCLURE
174 
WWUS53 KDVN 150123
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
823 PM CDT SAT OCT 14 2017

ILC067-071-109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
823 PM CDT SAT OCT 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN HANCOCK...SOUTHEASTERN HENDERSON...SOUTHERN WARREN AND
MCDONOUGH COUNTIES...

At 823 PM CDT, severe thunderstorms were located along a line
extending from near Stronghurst to near Blandinsville to near Colmar,
moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Macomb, Carthage, Bushnell, Colchester, La Harpe, Roseville, Avon,
Blandinsville, Industry, Good Hope, Prairie City, Terre Haute,
Bardolph, Raritan, Tennessee, Sciota, Western Illinois University,
Fandon, Little Swan Lake and New Philadelphia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 100 AM CDT for west central
Illinois.

LAT...LON 4026 9128 4030 9125 4041 9117 4048 9114
      4055 9115 4060 9110 4065 9109 4069 9111
      4076 9044 4028 9045 4028 9094
TIME...MOT...LOC 0123Z 253DEG 54KT 4071 9088 4061 9086 4033 9096 

HAIL...1.00IN
WIND...60MPH
 
$$

MCCLURE
951 
WWUS53 KDVN 150134
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
834 PM CDT SAT OCT 14 2017

ILC067-071-109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
834 PM CDT SAT OCT 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN HANCOCK...SOUTHEASTERN HENDERSON...SOUTHERN WARREN
AND MCDONOUGH COUNTIES...

At 834 PM CDT, severe thunderstorms were located along a line
extending from near Roseville to 6 miles north of Good Hope to near
Tennessee, moving east at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Macomb, Carthage, Bushnell, Colchester, Roseville, Avon,
Blandinsville, Industry, Good Hope, Prairie City, Bardolph, Raritan,
Tennessee, Sciota, Western Illinois University, Fandon, Little Swan
Lake, New Philadelphia, Colmar and Adair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 100 AM CDT for west central
Illinois.

LAT...LON 4030 9110 4034 9121 4041 9117 4045 9106
      4051 9101 4057 9095 4064 9089 4072 9085
      4076 9044 4028 9045 4028 9094
TIME...MOT...LOC 0134Z 253DEG 54KT 4075 9069 4065 9067 4037 9082 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
452 
WWUS53 KDVN 150144
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
844 PM CDT SAT OCT 14 2017

ILC067-071-150154-
/O.CAN.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-
844 PM CDT SAT OCT 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK AND
SOUTHEASTERN HENDERSON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 100 AM CDT for west central
Illinois.

LAT...LON 4044 9082 4051 9078 4059 9074 4066 9068
      4069 9070 4074 9069 4076 9044 4035 9045
      4036 9082
TIME...MOT...LOC 0144Z 251DEG 50KT 4080 9052 4070 9050 4042 9065 

$$

ILC109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Warren IL-McDonough IL-
844 PM CDT SAT OCT 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN WARREN AND CENTRAL MCDONOUGH COUNTIES...

At 844 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Abingdon to near Little Swan Lake to
near Macomb, moving east at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Macomb, Bushnell, Colchester, Roseville, Avon, Good Hope, Prairie
City, Bardolph, Sciota, Western Illinois University, Fandon, Little
Swan Lake, New Philadelphia, Adair, Walnut Grove, Greenbush, Macomb
Municipal Airport, Warren County Fairgrounds, Youngstown and Prairie
City Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 100 AM CDT for west central
Illinois.

LAT...LON 4044 9082 4051 9078 4059 9074 4066 9068
      4069 9070 4074 9069 4076 9044 4035 9045
      4036 9082
TIME...MOT...LOC 0144Z 251DEG 50KT 4080 9052 4070 9050 4042 9065 

HAIL...<.75IN
WIND...60MPH
 
$$

MCCLURE
111 
WWUS53 KDVN 150153
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
853 PM CDT SAT OCT 14 2017

ILC109-187-150203-
/O.EXP.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Warren IL-McDonough IL-
853 PM CDT SAT OCT 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
CENTRAL MCDONOUGH COUNTIES WILL EXPIRE AT 900 PM CDT...

The storms which prompted the warning have weakened. Therefore, the 
warning will be allowed to expire.
However heavy rain is still possible with these thunderstorms.

A tornado watch remains in effect until 100 AM CDT for west central
Illinois.

LAT...LON 4044 9082 4051 9078 4059 9074 4066 9068
      4069 9070 4074 9069 4076 9044 4035 9045
      4036 9082
TIME...MOT...LOC 0153Z 254DEG 54KT 4083 9039 4073 9037 4045 9053 

$$

MCCLURE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 6:41 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Oct 14, 6:41 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
641 PM CDT Sat Oct 14 2017

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 259 PM CDT Sat Oct 14 2017

A surface low sits to the west of DSM and Ames at 200 PM with a
frontal boundry stretching from north of Kansas City
northeastward to Kirksville Missouri and to just south of
Chicago. South of that front dew points were in the mid 60s with
dew points in the lower 60s to the north. Scattered showers and
thunderstorms continued to move northeastward across eastern Iowa
and northwest Illinois. A flood watch remains in effect through 4
AM on Sunday.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 259 PM CDT Sat Oct 14 2017

The main forecast concern this period are chances of showers and
thunderstorms as well as the potential for severe thunderstorms
and heavy rain. Models are in good overall agreement through the
period.

The current thinking is that the surface low in central Iowa will
rapidly move northeastward into northern Michigan and southern
Ontario Sunday. This idea fits with the current pressure falls
across northeast Iowa. This will cause the frontal boundry to our
south to surface northward brining warmer and more moist air
northward. This will help to destabilize the atmosphere. There is
strong and deep shear in place across the region with 0 to 6 km
bulk shear of 55 to 60 knots and 0 to 1 km SRH values of 200 to
300 m^2/S^2 pointing to rapidly rotating storms. The CAPE and MU-
CAPE will be on the lower end for typical severe but good for a
high shear and low cape severe weather. Storms will be moving
quickly and any tornadoes will be brief. For these reasons SPC has
places part of our south of a line from Ottumwa to Sterling in an
Enhanced Risk of severe thunderstorms with a slight risk to the
north to Dubuque.

CAMS (convection allowing models) show two rounds of potentially
severe thunderstorms this afternoon and this evening.
The window for severe weather will be between now and 11 PM.
Storms will come to an end from west to east start at 06 UTC.

A flash flood watch remain in effect through 4 AM with no additional
 changes to the timing and coverage with this update. Rainfall
amounts of a 0.50 to 0.75 inches has fallen south of a Fairfield
to Galesburg line with 0.75 inches to in excess of 2.50 inches
north of that line. This mornings and forecast soundings continue
to show near record precipitable water which is 200 to 225
percent above normal for this time of year. Showers and
thunderstorms will blossom across the region this evening as 850
mb winds around 50 knots veer into the region. Models continue to
show the deepest moisture and best dynamics in the area now
covered by the flash flood watch.

Expect a blustery day across the region on Sunday by a strong
pressure gradient will exist across the area with the departing
storm system to our northeast and surface high pressure to our
south. Expect northwesterly winds of 20 to 30 MPH through the day.
Temperatures will be 5 to 10 degrees below normal.

.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 259 PM CDT Sat Oct 14 2017

The main forecast concern this period will chances of precipitation.
In the wake of the departing storm system from Saturday night
into Sunday morning the flow aloft transitions from southwest flow
aloft to northwest flow for the first part of the work week and
then zonal flow for the second half of the work week. Given the
transition away to northwest flow and a transition to a more zonal
flow aloft this would open us to fast moving shortwave energy
moving through the flow.

At this time, the forecast is dry as the moisture is limited. The
next chance of precipitation will be next weekend when a deeper
trough moving through the flow produces showers and thunderstorms
across the region.

Temperatures will be 5 degrees above the normals in the mid 60s.
Frost will be possible on Monday morning with the coldest air of
the season in place across our area. Temperatures on Monday
morning will be in the mid to upper 30s north of Interstate 80.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 638 PM CDT Sat Oct 14 2017

Widespread MVFR/IFR conditions will be seen through 12z/15 as a
storm system moves through the Midwest with SHRA/TSRA. Pockets of
LIFR conditions are likely in the heavier SHRA/TSRA. There is a
potential for LLWS as well. After 12z/15, conditions will slowly
improve to VFR. Low level mechanical turbulence is likely due to
strong northwest winds.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 4 AM CDT Sunday for Benton-Buchanan-
     Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
     Keokuk-Linn-Louisa-Muscatine-Scott-Washington.

IL...Flash Flood Watch until 4 AM CDT Sunday for Bureau-Carroll-Henry
     IL-Jo Daviess-Mercer-Putnam-Rock Island-Stephenson-
     Whiteside.

MO...NONE.
&&

SYNOPSIS...Cousins
SHORT TERM...Cousins
LONG TERM...Cousins
AVIATION...08
Hazardous weather outlook, Oct 14, 3:41 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
341 PM CDT Sat Oct 14 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-152045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
341 PM CDT Sat Oct 14 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has placed an enhanced risk of severe
thunderstorms south of a line from from Fairfield to Sterling
Rockfalls with a slight risk to the north, The main threats from
severe thunderstorms are damaging winds up to 70 MPH and a brief
tornado along with heavy rain.

There is also the risk of widespread heavy rain across the area
through midnight on Sunday. A flood watch for flash flooding
remains in effect through 4 AM on Sunday. Areas south of a line
from Fairfield to Galesburg have already received between 0.50 to
0.75 inches whiles area to the north have received 0.75 inches to
2.50 inches to the north of that line. Heavy rains of 1 to 2
inches remain possible this evening which could cause flash
flooding especially in areas that have received heavy rain.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Patchy frost is possible early Monday morning, especially along
and north of Interstate 80.

.SPOTTER INFORMATION STATEMENT...

Spotter activation remains possible this evening.

DC

In the hours before

Local storm report, Oct 14, 6:35 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
635 PM CDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HEAVY RAIN       1 NE FORT MADISON       40.64N 91.33W
10/14/2017  M3.00 INCH       LEE                IA   TRAINED SPOTTER

            2.00 INCHES FELL THIS AFTERNOON.

&&

PETERS
Local storm report, Oct 14, 6:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
657 PM CDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             MONMOUTH                40.91N 90.64W
10/14/2017  E1.00 INCH       WARREN             IL   EMERGENCY MNGR

0548 PM     TSTM WND DMG     MONMOUTH                40.93N 90.63W
10/14/2017                   WARREN             IL   EMERGENCY MNGR

            APPROXIMATELY A 20 FOOT BY 80 FOOT SECTION OF ROOF TORN
            OFF THE FIRE STATION.

&&
Local storm report, Oct 14, 7:07 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
707 PM CDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     1 ENE NEEPER            40.34N 91.77W
10/14/2017                   CLARK              MO   911 CALL CENTER

            CAR CRASHED INTO A LARGE TREE BRANCH THAT WAS DOWN ON THE
            HIGHWAY.

&&

ALEXG
Local storm report, Oct 14, 7:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
724 PM CDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HEAVY RAIN       ESE WELLMAN             41.47N 91.83W
10/14/2017  M1.25 INCH       WASHINGTON         IA   TRAINED SPOTTER

            RAINFALL SO FAR.

0150 PM     HEAVY RAIN       SSW MAQUOKETA           42.06N 90.67W
10/14/2017  M1.70 INCH       JACKSON            IA   TRAINED SPOTTER

            SINCE 8 AM. CURRENTLY NOT RAINING.

0452 PM     HAIL             5 E CANTRIL             40.64N 91.98W
10/14/2017  M0.25 INCH       VAN BUREN          IA   TRAINED SPOTTER

0510 PM     HAIL             WEST BURLINGTON         40.82N 91.18W
10/14/2017  M1.00 INCH       DES MOINES         IA   EMERGENCY MNGR

0511 PM     TSTM WND DMG     1 E SOUTH GORIN         40.36N 92.01W
10/14/2017                   SCOTLAND           MO   TRAINED SPOTTER

            A FARMSTEAD WAS DAMAGED AND POWER LINES DOWN JUST EAST OF
            GORIN. POSSIBLE TORNADO. FIRST CALL CAME IN AT 512 PM.

0519 PM     TSTM WND DMG     1 ENE NEEPER            40.34N 91.77W
10/14/2017                   CLARK              MO   911 CALL CENTER

            CAR CRASHED INTO A LARGE TREE BRANCH THAT WAS DOWN ON THE
            HIGHWAY.

0548 PM     TSTM WND DMG     MONMOUTH                40.93N 90.63W
10/14/2017                   WARREN             IL   EMERGENCY MNGR

            APPROXIMATELY A 20 FOOT BY 80 FOOT SECTION OF ROOF TORN
            OFF THE FIRE STATION.

0548 PM     HAIL             MONMOUTH                40.91N 90.64W
10/14/2017  E1.00 INCH       WARREN             IL   EMERGENCY MNGR

0548 PM     HAIL             MONMOUTH                40.91N 90.64W
10/14/2017  E1.00 INCH       WARREN             IL   EMERGENCY MNGR

0550 PM     HAIL             1 N MONMOUTH MUNICIPAL  40.95N 90.63W
10/14/2017  M1.25 INCH       WARREN             IL   STORM CHASER

0629 PM     HEAVY RAIN       1 NE FORT MADISON       40.64N 91.33W
10/14/2017  M3.00 INCH       LEE                IA   TRAINED SPOTTER

            2.00 INCHES FELL THIS AFTERNOON.

&&
Local storm report, Oct 14, 7:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 PM CDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       BUSHNELL                40.55N 90.50W
10/14/2017  M1.24 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            RAINFALL SINCE 9AM THIS MORNING

&&

PETERS
Local storm report, Oct 14, 7:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 PM CDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             1 S PLYMOUTH            40.28N 90.92W
10/14/2017  E1.00 INCH       HANCOCK            IL   CO-OP OBSERVER

&&

ALEXG

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 9:06 PM CDTSpecial Weather StatementDVNBureau, Putnam54 min
Oct 14, 9:48 PM CDTSpecial Weather StatementDVNPutnam27 min
Oct 14, 10:49 PM CDTRiver Flood WatchDVNHenry, Rock Island4 days
Oct 14, 10:49 PM CDTRiver Flood WatchDVNHenry3 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.